RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2016, Volume 12, 093, 18 pages (Mi sigma1175)  

This article is cited in 1 scientific paper (total in 1 paper)

Precise Deviations Results for the Maxima of Some Determinantal Point Processes: the Upper Tail

Peter Eichelsbachera, Thomas Kriecherbauerb, Katharina Schülerb

a Fakultät für Mathematik, Ruhr-Universität Bochum, 44780 Bochum, Germany
b Mathematisches Institut, Universität Bayreuth, 95440 Bayreuth, Germany

Abstract: We prove precise deviations results in the sense of Cramér and Petrov for the upper tail of the distribution of the maximal value for a special class of determinantal point processes that play an important role in random matrix theory. Here we cover all three regimes of moderate, large and superlarge deviations for which we determine the leading order description of the tail probabilities. As a corollary of our results we identify the region within the regime of moderate deviations for which the limiting Tracy–Widom law still predicts the correct leading order behavior. Our proofs use that the determinantal point process is given by the Christoffel–Darboux kernel for an associated family of orthogonal polynomials. The necessary asymptotic information on this kernel has mostly been obtained in [Kriecherbauer T., Schubert K., Schüler K., Venker M., Markov Process. Related Fields 21 (2015), 639–694]. In the superlarge regime these results of do not suffice and we put stronger assumptions on the point processes. The results of the present paper and the relevant parts of [Kriecherbauer T., Schubert K., Schüler K., Venker M., Markov Process. Related Fields 21 (2015), 639–694] have been proved in the dissertation [Schüler K., Ph.D. Thesis, Universität Bayreuth, 2015].

Keywords: determinantal point process; extreme value distribution; Tracy–Widom distribution; moderate deviations; large deviations; superlarge deviations; random matrix theory; Christoffel–Darboux kernel; Riemann–Hilbert problem.

Funding Agency Grant Number
Deutsche Forschungsgemeinschaft SFB/TR 12
All authors acknowledge support received from the Deutsche Forschungsgemeinschaft within the program of the SFB/TR 12.


DOI: https://doi.org/10.3842/SIGMA.2016.093

Full text: PDF file (475 kB)
Full text: http://www.emis.de/journals/SIGMA/2016/093/
References: PDF file   HTML file

Bibliographic databases:

ArXiv: 1603.04328
MSC: 60F10; 60B20; 35Q15; 42C05
Received: May 31, 2016; in final form September 11, 2016; Published online September 21, 2016
Language:

Citation: Peter Eichelsbacher, Thomas Kriecherbauer, Katharina Schüler, “Precise Deviations Results for the Maxima of Some Determinantal Point Processes: the Upper Tail”, SIGMA, 12 (2016), 093, 18 pp.

Citation in format AMSBIB
\Bibitem{EicKriSch16}
\by Peter~Eichelsbacher, Thomas~Kriecherbauer, Katharina~Sch\"uler
\paper Precise Deviations Results for the Maxima of Some Determinantal Point Processes: the Upper Tail
\jour SIGMA
\yr 2016
\vol 12
\papernumber 093
\totalpages 18
\mathnet{http://mi.mathnet.ru/sigma1175}
\crossref{https://doi.org/10.3842/SIGMA.2016.093}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000385016900001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84996537986}


Linking options:
  • http://mi.mathnet.ru/eng/sigma1175
  • http://mi.mathnet.ru/eng/sigma/v12/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. Kriecherbauer, M. Venker, “Edge statistics for a class of repulsive particle systems”, Probab. Theory Relat. Field, 170:3-4 (2018), 617–655  crossref  mathscinet  zmath  isi
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:712
    Full text:15
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020